# SDR ASAA2023101545632

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,395 hours, 16,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HGS AND AUTOLAND UNSUCCESSFUL RW 16R SEA WITH 5 KTS TAILWIND. AFTER THROTTLES IDLE, AIRCRAFT FLARED, BUT FLOATED UNTIL APPCH WARN ANNUNCIATED, DISCONNECTED AUTOMATION TO LAND AIRCRAFT IN TOUCHBOWN ZONE IN VISUAL CONDITIONS. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00 WITH NO FAULTS FOUND. ALL TEST PASS. THIS CLEARS MEL'S 22-20B AND 22-99B C/N: 15052513 SEAMC TODD NOTIFIED AND PLACARD REMOVED. APPROACH SURVEY UPDATED.
